# SDR WTAA970127A

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Cannon Plug
- Part number: 310261411
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SFO - RIGHT ENGINE NOT MAKING TAKEOFF TORQUE.  TAKEOFF ABORTED.  MAINTENANCE CLEANED FUEL BYPASS VALVE CANNON PLUG AND ADJUSTED TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
